# SDR AU981305

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NLG TRUNNION TO DRAG BRACE ATTACHMENT FAILED ALLOWING THE NLG TO REST AGAINST THE DRAG BRACE IN A PARTIALLY EXTENDED POSITION.  THE NLG FAILED TO FULLY EXTEND AND THE AIRCRAFT DEPARTED THE RUNWAY DURING LANDING CAUSING THE NLG TO BE TORN OFF.
